MathSciNet Relay Station
MathSciNet bibliographic data
MR1230987 62G05 (62J02)
Sepanski, J. H.; Carroll, R. J. Semiparametric quasilikelihood and variance function estimation in measurement error models. J. Econometrics 58 (1993), no. 1-2, 223–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement